MathSciNet Relay Station
MathSciNet bibliographic data
MR510253 (80b:32014) 32E10
Fridman, B. L. A class of analytic polyhedra. (Russian) Dokl. Akad. Nauk SSSR 242 (1978), no. 5, 1020–1022.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement